QuickSearch:   Number of matching entries: 0.

Search Settings

    AuthorTitleYearJournal/ProceedingsReftypeDOI/URL
    Turing, A.M. On Computable Numbers, with an Application to the Entscheidungsproblem 1936 Proceedings of the London Mathematical Society
    Vol. 2(42), pp. 230-265 
    article URL 
    BibTeX:
    @article{turing1936a,
      author = {Turing, Alan M.},
      title = {On Computable Numbers, with an Application to the Entscheidungsproblem},
      journal = {Proceedings of the London Mathematical Society},
      year = {1936},
      volume = {2},
      number = {42},
      pages = {230--265},
      url = {http://www.cs.helsinki.fi/u/gionis/cc05/OnComputableNumbers.pdf}
    }
    

    Created by JabRef on 26/01/2020.